본문 바로가기
KERD
논문KCI 등재

Hyponormal Toeplitz operators on the Bergman space. II.

2

조회

0

다운로드

4

인용

0

참고문헌

주제분류수학

초록

Abstract

In this paper we consider the hyponormality of Toeplitz oper-atorsT' on the Bergman space L2a(D) with symbol in the case of functionf +g with polynomials f and g. We present some necessary conditions forthe hyponormality of T' under certain assumptions about the coecientsof '.

참고문헌 (9)

  1. Bergman spaces, "Surveys of some recent results in operatortheory" (1988), Pitman Res. Notes Math. Ser.
  2. C. Cowen, "Hyponormality of Toeplitz operators" (1988)
  3. R. Douglas, "Banach algebra techniques in operator theory" (1972), Vol. 49. Academic Press
  4. "Theory of H p spaces 1970.522 IN SUNG HWANG AND JONGRAK LEE", Vol. 38 Academic Press
  5. "Hyponormality of Toeplitz operators with poly-nomial symbols", 313(2), pp.247~261 (1999)
  6. "Hyponormality of trigonometric Toeplitz operators", 354(6), pp.2461~2474 (2002)
  7. "Hyponormal Toeplitz operators on the Bergman space", 42(2), pp.387~403 (2005)
  8. "Hyponormality of Toeplitz operators and Composition operators" (1992), Purdue University
  9. "Generalized interpolation in H 1" (1967)

관련 논문AI추천

이 간행물의 다른 논문 (17건)